I’ve been unable to use CBD and can’t use anxiety meds due to being allergic to more common anxiety meds but at the same time I’m unable to use CBD due to my recent surgery still being open and my surgeon isn’t allowing it but my anxiety is really high and I’m starting to start to hallucinate and become paranoid and scared this really sucks ugh
I can’t get high anymore either. I tried it a month ago and was talking to my tv thinking it was responding back
This doesn’t sound like anxiety. Have you been taking your Ap’s as usual??
@crazydiamond444 CBD DOES NOT make you high, the only reason I can’t use it is my surgery site isn’t healed yet. It’s a misconception that CBD makes you high, if it does your CBD isn’t pure and has THC in it
No i thought you took the cbd and were hallucinating. I ate a straight cannabis edible
@Speedy I was taken off my AP during a hospital visit and didn’t hallucinate for a while so was told I was in remotion, I am having anxiety but my mom says my anxiety is causing hallucinations and IDK
Try l-theanine or CalmAid
They both help with anxiety and are OTC.
L-theanine comes from the plant that’s used to make green tea.
CalmAid or generically “Silexan” comes from lavender
They are both generally safe and non habit forming
Anxiety doesn’t cause hallucinations.
I think you need to get back on Ap’s if you are not taking any.
Don’t you have anything as prn??
@Speedy my CBD IS my anxiety prn and I have nothing for hallucinations I may ask for something for my hallucinations
Have you tried Buspar?
Yeah, I think it’s a good idea. The hallucinations might get worse. Talk to your doc asap.
What’s that? 15
It is an anti anxiety med.
If you are having hallucinations you should talk to your doctor. It’s different from just having anxiety.
@GrayBear after I had an allergic reaction to hydroxyzine my nurse practitioner referred to try anything else
Are you on pain meds still?
Well it was just an idea.
@oolaloola nope I’m not but my surgeon says no still
No it’s just that pain meds can cause anxiety and hallucinations.